# SDR RAIA00609016

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 19,613 hours, 17,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5530 - STL - EMERGENCY LIGHT OUT AT SERVICE DOOR.  MAINTENANCE REPAIRED WIRING TO THE SERVICE DOOR EMERGENCY LIGHT.
